The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Full-Text PDF (205 KB) | Metadata | Table of Contents | PM summary
Volume 76, Issue 3/4, 2019, pp. 229–258
DOI: 10.4171/PM/2034

Published online: 2020-07-15

On generalized Bregman nonspreading mappings and zero points of maximal monotone operator in a reflexive Banach space

Lateef Olakunle Jolaoso[1] and Oluwatosin Temitope Mewomo[2]

(1) University of KwaZulu-Natal, Durban, South Africa
(2) University of KwaZulu-Natal, Durban, South Africa

The purpose of this paper is to investigate the existence and approximation of fixed points of generalized Bregman nonspreading mapping which are also the zero points of maximal monotone operator in a real reflexive Banach space. Without assuming the ‘AKTT’ condition, we prove a strong convergence theorem for approximating a common element in the set of fixed points of system of generalized Bregman nonspreading mappings and the set of zero points of system of maximal monotone operators in a real reflexive Banach space. Our results improve and generalized many recent results in the literature.

Keywords: Generalized nonspreading mapping, maximal monotone operator, Bregman distance, Banach limit, fixed point, zero point, Banach space

Jolaoso Lateef Olakunle, Mewomo Oluwatosin Temitope: On generalized Bregman nonspreading mappings and zero points of maximal monotone operator in a reflexive Banach space. Port. Math. 76 (2019), 229-258. doi: 10.4171/PM/2034